Skip to main content
Article thumbnail
Location of Repository

Reviewed by Georgi Hristov Georgiev References

By J. M. [l and Joseph M. (-txam) Tommasi


On the Debarre-de Jong and Beheshti-Starr conjectures on hypersurfaces with too many lines. Michigan Math. J. 59 (2010), no. 3, 573–588.1945-2365 The authors consider a hypersurface X n−1 ⊂ P n of degree d ≥ n. They investigate the singularities of this hypersurface by the use of the Fano scheme F(X) of lines on X and its irreducible component B ⊂ F(X) of dimension at least n − 2

Year: 2013
OAI identifier: oai:CiteSeerX.psu:
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • (external link)
  • Suggested articles

    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.